# SDR KBMA113004

- Difficulty date: September 7, 2002
- Submitted: September 23, 2002
- Operation: Air carrier
- Aircraft: N230SH
- Make and model: Snias AS350BA
- Aircraft serial: 2337
- Engine: Tmeca ARRIEL1
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Bearing
- Part number: 593404
- Condition: Rough
- Location: Tail Rotor
- Part time: 5,244 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 5 TAIL ROTOR SHAFT BEARING ROUGH.  INSTALLED NEW BEARING.
